Alert archive / Maryland / Freeze Warnings in 2021
Freeze Warning 9, NWS Baltimore/Washington
NWS Baltimore/Washington issued this freeze warning at Nov 4, 2021, 4:06 AM EDT for 6 counties in Maryland; 6 counties in Virginia. It took effect at Nov 5, 2021, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2021, 4:06 AM EDT (08:06 UTC)
- In effect from
- Nov 5, 2021, 2:00 AM EDT
- Expired
- Nov 5, 2021, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Baltimore/Washington
Counties Anne Arundel County, MD, Baltimore County, MD, Charles County, MD, City of Baltimore, MD, Montgomery County, MD, Prince George's County, MD, Arlington County, VA, City of Alexandria, VA, City of Fairfax, VA, City of Falls Church, VA, Fairfax County, VA, King George County, VA
The radar
The Sterling radar (KLWX), 44 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 8.1 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2021 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
680 WWUS71 KLWX 040806 NPWLWX URGENT - WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 406 AM EDT Thu Nov 4 2021 MDZ016>018-VAZ057-041615- /O.CAN.KLWX.FR.Y.0007.000000T0000Z-211104T1300Z/ /O.NEW.KLWX.FR.Y.0008.211105T0600Z-211105T1300Z/ Charles-St. Marys-Calvert-King George- Including the cities of St. Charles, Waldorf, Lexington Park, California, Chesapeake Beach, Huntingtown, Dunkirk, North Beach, Lusby, Prince Frederick, and Dahlgren 406 AM EDT Thu Nov 4 2021 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... ...FROST ADVISORY FOR THIS MORNING IS CANCELLED... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...In Maryland, Charles, St. Marys and Calvert Counties. In Virginia, King George County. * WHEN...From 2 AM to 9 AM EDT Friday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MDZ504-VAZ053-041615- /O.NEW.KLWX.FZ.W.0009.211105T0600Z-211105T1300Z/ /O.CON.KLWX.FR.Y.0007.000000T0000Z-211104T1300Z/ Central and Southeast Montgomery-Fairfax- Including the cities of Bethesda, Rockville, Gaithersburg, Silver Spring, Reston, Herndon, Annandale, Centreville, Chantilly, McLean, and Franconia 406 AM EDT Thu Nov 4 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 31 expected. For the Frost Advisory, temperatures as low as 33 will result in frost formation. * WHERE...In Maryland, Central and Southeast Montgomery County. In Virginia, Fairfax County. * WHEN...For the Freeze Warning, from 2 AM to 9 AM EDT Friday. For the Frost Advisory, until 9 AM EDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ DCZ001-MDZ011-013-014-VAZ054-041615- /O.NEW.KLWX.FR.Y.0008.211105T0600Z-211105T1300Z/ /O.CON.KLWX.FR.Y.0007.000000T0000Z-211104T1300Z/ District of Columbia-Southern Baltimore-Prince Georges- Anne Arundel-Arlington/Falls Church/Alexandria- Including the cities of Washington, Baltimore, Bowie, Suitland-Silver Hill, Clinton, College Park, Greenbelt, Laurel, Camp Springs, Glen Burnie, Annapolis, Severn, South Gate, Severna Park, Arnold, Odenton, Arlington, Alexandria, and Falls Church 406 AM EDT Thu Nov 4 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...In Maryland, Southern Baltimore, Prince Georges and Anne Arundel Counties. In District of Columbia, District of Columbia. In Virginia, Arlington/Falls Church/Alexandria. * WHEN...For the first Frost Advisory, until 9 AM EDT this morning. For the second Frost Advisory, from 2 AM to 9 AM EDT Friday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
5 follow-up statements
737 WWUS71 KLWX 041300 NPWLWX URGENT - WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 900 AM EDT Thu Nov 4 2021 MDZ504-041400- /O.CAN.KLWX.FZ.W.0009.211105T0600Z-211105T1300Z/ /O.EXP.KLWX.FR.Y.0007.000000T0000Z-211104T1300Z/ Central and Southeast Montgomery- Including the cities of Bethesda, Rockville, Gaithersburg, and Silver Spring 900 AM EDT Thu Nov 4 2021 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... ...FREEZE WARNING IS CANCELLED... The growing season has now been cancelled due to widespread freezing temperatures across Montgomery County, Maryland. $$ VAZ053-042100- /O.EXP.KLWX.FR.Y.0007.000000T0000Z-211104T1300Z/ /O.CON.KLWX.FZ.W.0009.211105T0600Z-211105T1300Z/ Fairfax- Including the cities of Reston, Herndon, Annandale, Centreville, Chantilly, McLean, and Franconia 900 AM EDT Thu Nov 4 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Fairfax County. * WHEN...From 2 AM to 9 AM EDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ DCZ001-MDZ011-013-014-VAZ054-042100- /O.EXP.KLWX.FR.Y.0007.000000T0000Z-211104T1300Z/ /O.CON.KLWX.FR.Y.0008.211105T0600Z-211105T1300Z/ District of Columbia-Southern Baltimore-Prince Georges- Anne Arundel-Arlington/Falls Church/Alexandria- Including the cities of Washington, Baltimore, Bowie, Suitland-Silver Hill, Clinton, College Park, Greenbelt, Laurel, Camp Springs, Glen Burnie, Annapolis, Severn, South Gate, Severna Park, Arnold, Odenton, Arlington, Alexandria, and Falls Church 900 AM EDT Thu Nov 4 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...In Maryland, Southern Baltimore, Prince Georges and Anne Arundel Counties. In District of Columbia, District of Columbia. In Virginia, Arlington/Falls Church/Alexandria. * WHEN...From 2 AM to 9 AM EDT Friday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MDZ016>018-VAZ057-042100- /O.CON.KLWX.FR.Y.0008.211105T0600Z-211105T1300Z/ Charles-St. Marys-Calvert-King George- Including the cities of St. Charles, Waldorf, Lexington Park, California, Chesapeake Beach, Huntingtown, Dunkirk, North Beach, Lusby, Prince Frederick, and Dahlgren 900 AM EDT Thu Nov 4 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...In Maryland, Calvert, Charles and St. Marys Counties. In Virginia, King George County. * WHEN...From 2 AM to 9 AM EDT Friday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CJL
938 WWUS71 KLWX 041353 NPWLWX URGENT - WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 953 AM EDT Thu Nov 4 2021 DCZ001-MDZ011-013-014-016-VAZ054-057-042200- /O.UPG.KLWX.FR.Y.0008.211105T0600Z-211105T1300Z/ /O.EXA.KLWX.FZ.W.0009.211105T0600Z-211105T1300Z/ District of Columbia-Southern Baltimore-Prince Georges- Anne Arundel-Charles-Arlington/Falls Church/Alexandria- King George- Including the cities of Washington, Baltimore, Bowie, Suitland-Silver Hill, Clinton, College Park, Greenbelt, Laurel, Camp Springs, Glen Burnie, Annapolis, Severn, South Gate, Severna Park, Arnold, Odenton, St. Charles, Waldorf, Arlington, Alexandria, Falls Church, and Dahlgren 953 AM EDT Thu Nov 4 2021 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...In Maryland, Southern Baltimore, Prince Georges, Anne Arundel and Charles Counties. In District of Columbia, District of Columbia. In Virginia, Arlington/Falls Church/Alexandria, and King George County. * WHEN...From 2 AM to 9 AM EDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ VAZ053-042200- /O.CON.KLWX.FZ.W.0009.211105T0600Z-211105T1300Z/ Fairfax- Including the cities of Reston, Herndon, Annandale, Centreville, Chantilly, McLean, and Franconia 953 AM EDT Thu Nov 4 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Fairfax County. * WHEN...From 2 AM to 9 AM EDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MDZ017-018-042200- /O.CON.KLWX.FR.Y.0008.211105T0600Z-211105T1300Z/ St. Marys-Calvert- Including the cities of Lexington Park, California, Chesapeake Beach, Huntingtown, Dunkirk, North Beach, Lusby, and Prince Frederick 953 AM EDT Thu Nov 4 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Calvert and St. Marys Counties. * WHEN...From 2 AM to 9 AM EDT Friday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CJL
154 WWUS71 KLWX 041852 NPWLWX URGENT - WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC Issued by National Weather Service Mount Holly NJ 252 PM EDT Thu Nov 4 2021 DCZ001-MDZ011-013-014-016-VAZ053-054-057-050800- /O.CON.KLWX.FZ.W.0009.211105T0600Z-211105T1300Z/ District of Columbia-Southern Baltimore-Prince Georges- Anne Arundel-Charles-Fairfax-Arlington/Falls Church/Alexandria- King George- Including the cities of Washington, Baltimore, Bowie, Suitland-Silver Hill, Clinton, College Park, Greenbelt, Laurel, Camp Springs, Glen Burnie, Annapolis, Severn, South Gate, Severna Park, Arnold, Odenton, St. Charles, Waldorf, Reston, Herndon, Annandale, Centreville, Chantilly, McLean, Franconia, Arlington, Alexandria, Falls Church, and Dahlgren 252 PM EDT Thu Nov 4 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...In Maryland, Southern Baltimore, Prince Georges, Anne Arundel and Charles Counties. In District of Columbia, District of Columbia. In Virginia, Arlington/Falls Church/Alexandria, and King George and Fairfax Counties. * WHEN...From 2 AM to 9 AM EDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MDZ017-018-050800- /O.CON.KLWX.FR.Y.0008.211105T0600Z-211105T1300Z/ St. Marys-Calvert- Including the cities of Lexington Park, California, Chesapeake Beach, Huntingtown, Dunkirk, North Beach, Lusby, and Prince Frederick 252 PM EDT Thu Nov 4 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Calvert and St. Marys Counties. * WHEN...From 2 AM to 9 AM EDT Friday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
185 WWUS71 KLWX 050630 NPWLWX URGENT - WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC Issued by National Weather Service Mount Holly NJ 230 AM EDT Fri Nov 5 2021 DCZ001-MDZ011-013-014-016-VAZ053-054-057-051300- /O.CON.KLWX.FZ.W.0009.000000T0000Z-211105T1300Z/ District of Columbia-Southern Baltimore-Prince Georges- Anne Arundel-Charles-Fairfax-Arlington/Falls Church/Alexandria- King George- Including the cities of Washington, Baltimore, Bowie, Suitland-Silver Hill, Clinton, College Park, Greenbelt, Laurel, Camp Springs, Glen Burnie, Annapolis, Severn, South Gate, Severna Park, Arnold, Odenton, St. Charles, Waldorf, Reston, Herndon, Annandale, Centreville, Chantilly, McLean, Franconia, Arlington, Alexandria, Falls Church, and Dahlgren 230 AM EDT Fri Nov 5 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...In Maryland, Southern Baltimore, Prince Georges, Anne Arundel and Charles Counties. In District of Columbia, District of Columbia. In Virginia, Arlington/Falls Church/Alexandria, and King George and Fairfax Counties. * WHEN...Until 9 AM EDT Friday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MDZ017-018-051300- /O.CON.KLWX.FR.Y.0008.000000T0000Z-211105T1300Z/ St. Marys-Calvert- Including the cities of Lexington Park, California, Chesapeake Beach, Huntingtown, Dunkirk, North Beach, Lusby, and Prince Frederick 230 AM EDT Fri Nov 5 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Calvert and St. Marys Counties. * WHEN...Until 9 AM EDT Friday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
772 WWUS71 KLWX 051252 NPWLWX URGENT - WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC Issued by National Weather Service Mount Holly NJ 852 AM EDT Fri Nov 5 2021 DCZ001-MDZ011-013-014-016-VAZ053-054-057-051400- /O.EXP.KLWX.FZ.W.0009.000000T0000Z-211105T1300Z/ District of Columbia-Southern Baltimore-Prince Georges- Anne Arundel-Charles-Fairfax-Arlington/Falls Church/Alexandria- King George- Including the cities of Washington, Baltimore, Bowie, Suitland-Silver Hill, Clinton, College Park, Greenbelt, Laurel, Camp Springs, Glen Burnie, Annapolis, Severn, South Gate, Severna Park, Arnold, Odenton, St. Charles, Waldorf, Reston, Herndon, Annandale, Centreville, Chantilly, McLean, Franconia, Arlington, Alexandria, Falls Church, and Dahlgren 852 AM EDT Fri Nov 5 2021 ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... Temperatures will continue to rise through the morning. Thus, the freeze warning will be allowed to expire at 9 AM. $$ MDZ017-018-051400- /O.EXP.KLWX.FR.Y.0008.000000T0000Z-211105T1300Z/ St. Marys-Calvert- Including the cities of Lexington Park, California, Chesapeake Beach, Huntingtown, Dunkirk, North Beach, Lusby, and Prince Frederick 852 AM EDT Fri Nov 5 2021 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... Temperatures will continue to rise through the morning. Thus, the frost advisory will be allowed to expire at 9 AM. $$ SFJ
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this freeze warning went out at Nov 4, 4:01 AM EDT, 5 minutes earlier.
Area forecast discussion, Nov 4, 4:01 AM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
401 AM EDT Thu Nov 4 2021
.SYNOPSIS...
High pressure will build eastward from the Midwest through
Friday. Meanwhile, low pressure will develop off the Carolina
coast late Thursday and Friday. Another coastal low may develop
Sunday while high pressure remains to the west.
&&
.NEAR TERM /THROUGH TONIGHT/...
Mid/upper level trough axis extends across the Great Lakes into
the mid Mississippi Valley this morning. Broad surface high
pressure is in place across a large portion of the central and
eastern US while a frontal zone stretches across the southeast.
Thick cirrus associated with a jet streak blanket the
southeastern half or so of the forecast area this morning,
keeping temperatures in those locales slightly warmer.
As the trough axis swings across the Mid Atlantic later today
and tonight, a surface low will develop along the frontal zone
and move northeastward from the Carolina coast. Precipitation
with this feature should stay southeast of the forecast area.
Did add a chance of sprinkles/flurries to portions of the
highlands this afternoon and evening as the trough axis passes
due to simulated reflectivity and EKN forecast soundings
indicating potential for seeder feeder processes. Otherwise mid
and high level clouds will continue to dominate and daytime
temperatures once again relegated to the mid 40s to mid 50s.
Clouds should depart most of the area tonight, leading to a
continuation of cold conditions. Added a new set of frost/freeze
headlines tonight since it looks doubtful the growing season is
ending in any zones this morning.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Surface high expands eastward across the area Friday and Friday
night. The airmass may modify slightly as heights rise behind
the trough, but daytime temperatures will still be below normal
in the lower to mid 50s. Friday night may prove to be a colder
night overall thanks to what should be good radiational cooling,
with near or below freezing temperatures across a large part of
the area.
Saturday, a southern stream trough will help low pressure
organize off the Florida coast, then moving northeast. Without a
connection to the northern stream, precipitation is most likely
to stay south of the area, with just a slight chance of rain
reaching far southern Maryland by late Saturday night. There is
still some model spread with this feature however. Otherwise,
quiescent weather continues with a modest bump in temperatures
and perhaps cloudcover.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
It looks like a moderately strong area of low pressure is poised to
be spiraling a few hundred miles to the southeast Sunday. Breezy
northerly winds on its northwestern periphery are possible,
especially near and east of I-95, but otherwise mainly dry
conditions are anticipated due to the distant nature of the low.
A warming trend seems likely during the first half of next week as
high pressure builds out of the Tennessee River Valley. A broad
upper trough and associated surface cold front may approach by the
second half of next week. There is a decent amount of wind energy
with it shown in most guidance, but not a lot of moisture.
Therefore, precipitation chances look low through Wednesday.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
Little of the way in mentionable weather through Saturday as
high pressure remains nearby. VFR conditions will prevail with
winds less than 10 kt, generally staying in the NW to NE
quadrants.
VFR conditions are expected Sunday into Monday; northerly to
northwesterly winds may become gusty near the metro terminals.
&&
.MARINE...
Light winds are expected through today, but north flow increases
some tonight as low pressure moves well off the coast. SCA has
been issued for the mid bay tonight through midday Friday. There
should be a relative lull after that, but winds may increase
again by Saturday night as another low pressure center passes
well to the south and east. There's still quite a bit of model
spread on the strength and position of this low, but at a
minimum, SCAs look possible for the mid bay area.
Northerly to northwesterly winds may be gusty Sunday into Monday as
low pressure passes offshore.
&&
.TIDES/COASTAL FLOODING...
Water levels remain slightly (0.25 to 0.5 ft) above normal as of
this morning. Given the fact that there is a new moon tonight and
astronomical tides will be running high anyway, caution stages may
be breached at more sensitive sites. Heading into this weekend, low
pressure developing offshore may result in some excess water
entering and moving up the Chesapeake Bay despite a northerly wind.
This could result in near minor flooding along vulnerable
shoreline.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Frost Advisory from 2 AM to 9 AM EDT Friday for DCZ001.
Frost Advisory until 9 AM EDT this morning for DCZ001.
MD...Frost Advisory from 2 AM to 9 AM EDT Friday for MDZ011-013-014-
016>018.
Frost Advisory until 9 AM EDT this morning for MDZ011-013-014-
504.
Freeze Warning from 2 AM to 9 AM EDT Friday for MDZ504.
VA...Frost Advisory from 2 AM to 9 AM EDT Friday for VAZ054-057.
Frost Advisory until 9 AM EDT this morning for VAZ053-054.
Freeze Warning from 2 AM to 9 AM EDT Friday for VAZ053.
WV...None.
MARINE...Small Craft Advisory from 6 PM this evening to 2 PM EDT Friday
for ANZ534-543.
Small Craft Advisory from midnight tonight to 2 PM EDT Friday
for ANZ532-533-537.
&&
SYNOPSIS...ADS
NEAR TERM...ADS
SHORT TERM...ADS
LONG TERM...DHOF
AVIATION...ADS/DHOF
MARINE...ADS/DHOF
TIDES/COASTAL FLOODING...DHOFHazardous weather outlook, Nov 3, 4:35 PM EDT, 11 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 435 PM EDT Wed Nov 3 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-042045- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 435 PM EDT Wed Nov 3 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight Frost Advisories are in effect tonight for locations along and east of I-95 where the growing season remains active. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Additional Frost Advisories or Freeze Warnings may be needed Thursday night and Friday night for locations along and east of I-95 where the growing season remains active. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-042045- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 435 PM EDT Wed Nov 3 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ001-501-502-VAZ503-504-WVZ501>506-042045- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 435 PM EDT Wed Nov 3 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 4:06 AM EDT | Frost Advisory | LWX | Anne Arundel, Baltimore, Calvert, Charles, Prince George's, Saint Mary's and 1 more | 29 hr |
Nearby
Freeze Warnings in Maryland, 2021Freeze Warnings in Virginia, 2021Freeze Warnings in District of Columbia, 2021Every freeze warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.